# SDR UALA2012042402461

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 46,732 hours, 18,585 cycles
- Engine: Iae V2522A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG SURGE, RTFL.  FOUND 7TH STAGE BLEED VALVE SOLENOID FAILED TEST.  REPLACED 7B SOLENOID REF AMM. RAN NR 2 ENG TO 80% N1 MULTIPLE TIMES WITH NO SURGING OR SHIFTING OF PARAMETERS REF JRH. REPLACED FCU PER MM, CHECKED GOOD.
